# SDR YENA20130414073

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 32,375 hours, 11,283 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 13811
- Condition: Failed
- Location: Brake System
- Part time: 81 hours, 33 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 990 FLL-JFK, CREW DECLARED AN EMERGENCY DUE TO BRAKES AUTO BRAKE FAULT BRAKE RELEASED ECAM INDICATION.  REMOVED & REPLACED TACHOMETER 21GG PER AMM 32-42-57.  OPS CHECK NORMAL.  NO FAULT NOTED.  AS PRECAUTIONARY REMOVED AND REPLACED BSCU 10GG PER AMM 32-42-34.  OPS CHECK NORMAL.  NO FAULT NOTED.
